# SDR SWAA2020011227685

- Difficulty date: January 12, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA STA 328 TO 344; LBL 49; WL 208 FLOOR SUPPORT INTERCOSTAL AT NUT PLATE HOLE MISSING NUT PLATE AND HAS DAMAGE TO LWR SURFACE. / REMOVED AND REPLACED INTERCOSTAL SUPPORT PER SRM 51-40-02.
